Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 1401 - 1450 out of 5085
First Page
Previous Page
Page
26
Page
27
Page
28
Page
29
Page
30
Page
31
Page
32
Next Page
Last Page
2021
Albi, Giacomo (Editor) ; Nota, Alessia (Editor)
; Merino-Aceituno, Sara (Editor)
et al. /
Trails in Kinetic Theory : Foundational Aspects and Numerical Methods
. Springer, 2021. (SEMA SIMAI Springer Series).
Karatzas, Ioannis ; Maas, Jan ; Schachermayer, Walter. /
Trajectorial dissipation and gradient flow for the relative entropy in Markov chains
. In:
Communications in Informations and Systems
. 2021 ; Vol. 21, No. 4. pp. 481-536.
Müller, Sandra ; Schlicht, Caspar Philipp. /
Uniformization and Internal Absoluteness
. In:
Proceedings of the American Mathematical Society
. 2021.
Antos-Kuby, Carolin ; Barton, Neil ; Friedman, Sy-David. /
Universism and Extensions of V
. In:
Review of Symbolic Logic
. 2021 ; Vol. 14, No. 1. pp. 112-154.
Höngesberg, Hans. /
Weight-preserving bijections between integer partitions and a family of alternating sign trapezoids
. In:
Seminaire Lotharingien de Combinatoire
. 2021 ; Vol. 85B.
Berestycki, Nathanael
; Powell, Ellen ; Ray, Gourab. /
(1+ε) moments suffice to characterise the GFF
. In:
Electronic Journal of Probability
. 2021 ; Vol. 26. pp. 1-25.
2020
Fischer, Ilse
; Konvalinka, Matjaz. /
A bijective proof of the ASM theorem, Part II: ASM enumeration and ASM-DPP relation
. In:
International Mathematics Research Notices
. 2020 ; Vol. 2022, No. 10. pp. 7203-7230.
Bonizzoni, Francesca ; Nobile, Fabio. /
Regularity and sparse approximation of the recursive first moment equations for the lognormal Darcy problem
. In:
Computers and Mathematics with Applications
. 2020 ; Vol. 80, No. 12. pp. 2925-2947.
Schlicht, Caspar Philipp ; Lücke, Philipp. /
Descriptive properties of higher Kurepa trees
. Research Trends in Contemporary Logic. College Publications, 2020.
Bot, Radu Ioan
; Csetnek, Ernö Robert
; László, Szilárd Csaba. /
A primal-dual dynamical approach to structured convex minimization problems
. In:
Journal of Differential Equations
. 2020 ; Vol. 269, No. 12. pp. 10717-10757.
Basu, Biswajit ; Martin, Calin I. /
Capillary-gravity water waves : Modified flow force formulation
. In:
Journal of Differential Equations
. 2020 ; Vol. 269, No. 12. pp. 11231-11251.
Liu, Hailiang
; Markowich, Peter
. /
Selection dynamics for deep neural networks
. In:
Journal of Differential Equations
. 2020 ; Vol. 269, No. 12. pp. 11540-11574.
Faucher, Florian
; Scherzer, Otmar
. /
Adjoint-state method for Hybridizable Discontinuous Galerkin discretization, application to the inverse acoustic wave problem
. In:
Computer Methods in Applied Mechanics and Engineering
. 2020 ; Vol. 372. pp. 113406.
Mascotto, Lorenzo ; Melenk, Jens M.
; Perugia, Ilaria
et al. /
FEM–BEM mortar coupling for the Helmholtz problem in three dimensions
. In:
Computers and Mathematics with Applications
. 2020 ; Vol. 80, No. 11. pp. 2351-2378.
Barbagallo, Annamaria
; Bot, Radu Ioan
; Sagastizábal, Claudia et al. /
Preface to Variational Analysis for Beginners
. In:
Set-Valued and Variational Analysis
. 2020 ; Vol. 28, No. 4. pp. 583-584.
Melching, Melanie
; Scherzer, Otmar
. /
Regularization with metric double integrals for vector tomography
. In:
Journal of Inverse and Ill-Posed Problems
. 2020 ; Vol. 28, No. 6. pp. 857-875.
Scarpa, Luca
; Stefanelli, Ulisse
. /
An order approach to SPDEs with antimonotone terms
. In:
Stochastics and Partial Differential Equations: Analysis and Computations
. 2020 ; Vol. 8, No. 4. pp. 819–832.
Weber, Jörg
. /
CONFINED STEADY STATES OF THE RELATIVISTIC VLASOV{MAXWELL SYSTEM IN AN INFINITELY LONG CYLINDER
. In:
Kinetic and Related Models
. 2020 ; Vol. 13, No. 6. pp. 1135-1161.
Mínguez Espallargas, Alberto
. /
Conjectures and results about parabolic induction of representations of GLn(F)
. In:
Inventiones Mathematicae
. 2020 ; Vol. 222, No. 3. pp. 695-747.
Aspri, Andrea ; Korolev, Yury
; Scherzer, Otmar
. /
Data driven regularization by projection
. In:
Inverse Problems
. 2020 ; Vol. 36, No. 12.
Sherina, Ekaterina
; Krainz, Lisa ; Hubmer, Simon et al. /
Displacement field estimation from {OCT} images utilizing speckle information with applications in quantitative elastography
. In:
Inverse Problems
. 2020 ; Vol. 36, No. 12.
Grandi, Diego ; Kružík, Martin ; Mainini, Edoardo et al. /
Equilibrium for Multiphase Solids with Eulerian Interfaces
. In:
Journal of Elasticity
. 2020 ; Vol. 142, No. 2. pp. 409-431.
Vaneeva, Olena O. ; Bihlo, Alexander ; Popovych, Roman O. /
Generalization of the algebraic method of group classification with application to nonlinear wave and elliptic equations
. In:
Communications in Nonlinear Science and Numerical Simulation
. 2020 ; Vol. 91.
Constantin, Adrian
; Aleman, Alexandru. /
On the decrease of kinetic energy with depth in wave-current interactions
. In:
Mathematische Annalen
. 2020 ; Vol. 378, No. 3-4. pp. 853-872.
Degond, Pierre ; Diez, Antoine
; Merino Aceituno, Sara
et al. /
Phase Transitions and Macroscopic Limits in a BGK Model of Body-Attitude Coordination
. In:
Journal of Nonlinear Science
. 2020 ; Vol. 30. pp. 2671–2736.
Barghi, Neda
; Hermisson, Joachim
; Schlötterer, Christian
. /
Polygenic adaptation : a unifying framework to understand positive selection
. In:
Nature Reviews. Genetics
. 2020 ; Vol. 21, No. 12. pp. 769-781.
Graf, Melanie
; Kunzinger, Michael
; Mitrovic, Darko
et al. /
A vanishing dynamic capillarity limit equation with discontinuous flux
. In:
Zeitschrift für Angewandte Mathematik und Physik
. 2020 ; Vol. 71.
Scarpa, G. ; Molnar, A. ; Ge, Y. et al. /
Projected Entangled Pair States : Fundamental Analytical and Numerical Limitations
. In:
Physical Review Letters
. 2020 ; Vol. 125, No. 21. pp. 210504-1 - 210504-6.
Bot, Radu Ioan
; Csetnek, E. R.
; Vuong, P. T. /
The forward–backward–forward method from continuous and discrete perspective for pseudo-monotone variational inequalities in Hilbert spaces
. In:
European Journal of Operational Research
. 2020 ; Vol. 287, No. 1. pp. 49-60.
Filbir, Frank
; Liehr, Lukas
. /
Phase Distortion by Linear Signal Transforms
. In:
Frontiers in Applied Mathematics and Statistics
. 2020 ; Vol. 6.
Zank, Marco. /
An Exact Realization of a Modified Hilbert Transformation for Space-Time Methods for Parabolic Evolution Equations
. In:
Computational Methods in Applied Mathematics
. 2020 ; Vol. 21, No. 2. pp. 479-496.
Opanasenko, Stanislav ; Bihlo, Alexander ; Popovych, Roman O. /
Equivalence groupoid and group classification of a class of variable-coefficient Burgers equations
. In:
Journal of Mathematical Analysis and Applications
. 2020 ; Vol. 491, No. 1.
Kurujyibwami, Célestin ; Popovych, Roman O. /
Equivalence groupoids and group classification of multidimensional nonlinear Schrödinger equations
. In:
Journal of Mathematical Analysis and Applications
. 2020 ; Vol. 491, No. 1.
Friedrich, Manuel
; Stefanelli, Ulisse
. /
Ripples in Graphene : A Variational Approach
. In:
Communications in Mathematical Physics
. 2020 ; Vol. 379, No. 3. pp. 915-954.
Haller, Stefan
; Vizman, Cornelia. /
Nonlinear flag manifolds as coadjoint orbits
. In:
Annals of Global Analysis and Geometry
. 2020 ; Vol. 58, No. 4. pp. 385-413.
Bétermin, Laurent ; Knüpfer, Hans ; Nolte, Florian. /
Note on crystallization for alternating particle chains
. In:
Journal of Statistical Physics
. 2020 ; Vol. 181, No. 3. pp. 803-815.
Miller, Benjamin. /
On the existence of cocycle-invariant Borel probability measures
. In:
Ergodic Theory and Dynamical Systems
. 2020 ; Vol. 40, No. 11. pp. 3150-3168.
Aguilera, Juan P. ; Müller, Sandra. /
Projective Games on the Reals
. In:
Notre Dame Journal of Formal Logic
. 2020 ; Vol. 61, No. 4. pp. 573-589.
Schindl, Gerhard
; Jiménez-Garrido, Javier ; Sanz, Javier. /
Sectorial extensions for ultraholomorphic classes defined by weight functions
. In:
Math. Nachr.
2020 ; Vol. 293, No. 11. pp. 2140-2174.
Servedio, Maria R.
; Bürger, Reinhard
. /
The effectiveness of pseudomagic traits in promoting divergence and enhancing local adaptation
. In:
Evolution
. 2020 ; Vol. 74, No. 11. pp. 2438-2450.
Guo, Victor J. W.
; Schlosser, Michael
. /
A family of q-hypergeometric congruences modulo the fourth power of a cyclotomic polynomial
. In:
Israel Journal of Mathematics
. 2020 ; Vol. 240, No. 2. pp. 821-835.
Li, Chen ; Zhou, Tianwei ; Mazets, Igor et al. /
Relaxation of bosons in one dimension and the onset of dimensional crossover
. In:
SciPost Physics
. 2020 ; Vol. 9, No. 4.
Bot, Radu Ioan
; Böhm, Axel
. /
Variable smoothing for convex optimization problems using stochastic gradients
. In:
Journal of Scientific Computing
. 2020 ; Vol. 85, No. 2.
Branding, Volker
. /
Some analytic results on interpolating sesqui-harmonic maps
. In:
Annali di Matematica Pura ed Applicata
. 2020 ; Vol. 199, No. 5. pp. 2039 - 2059.
Molchanova, Anastasia ; Hencl, Stanislav ; Bouchala, Ondrej. /
Injectivity almost everywhere for weak limits of Sobolev homeomorphisms
. In:
Journal of Functional Analysis
. 2020 ; Vol. 279, No. 7. pp. 1.
Courte, Luca ; Dondl, Patrick
; Stefanelli, Ulisse
. /
Pinning of interfaces by localized dry friction
. In:
Journal of Differential Equations
. 2020 ; Vol. 269, No. 9. pp. 7356-7381.
Plunder, Steffen ; Simeon, Bernd. /
Coupled Systems of Linear Differential-Algebraic and Kinetic Equations with Application to the Mathematical Modelling of Muscle Tissue
. Progress in Differential-Algebraic Equations II. Cham, 2020. pp. 357-395
Burde, Dietrich
; Moens, Wolfgang. /
A Zassenhaus conjecture and CPA-structures on simple modular Lie algebras
. In:
Journal of Algebra
. 2020 ; Vol. 559. pp. 529-546.
Opanasenko, Stanislav ; Popovych, Roman O. /
Generalized symmetries and conservation laws of (1 + 1)-dimensional Klein-Gordon equation
. In:
Journal of Mathematical Physics
. 2020 ; Vol. 61, No. 10.
Gesztesy, Fritz ; Sakhnovych, Oleksandr. /
The inverse approach to Dirac-type systems based on the A-function concept
. In:
Journal of Functional Analysis
. 2020 ; Vol. 279, No. 6.
Showing entries 1401 - 1450 out of 5085
First Page
Previous Page
Page
26
Page
27
Page
28
Page
29
Page
30
Page
31
Page
32
Next Page
Last Page
Research